It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The drowsiness should go away in a few days. Hang in there. This is an expected side effect. It lasted only a few days with my son. He has been on Strattera for 5 weeks now and has just has his dose increased from 40 to 60 mg, we give it in the morning.
The drowsiness only lasted a few days. I let his teachers know he was starting a new med and that one of the side effects was drowsiness and to please be patient. He has been on Strattera for over 5 weeks and the MD just upped dose from 40 to 60 mg per day. we give it in the mornings. I hope it continues to be a "goog" med for him. I don't want to go back to stimulants. He eats a lot more now, has gained weight and his tics are decreasing. Would your childs teachers be patient with him being sleepy for a few days? Maybe you should talk to them so they won't think he's staying up to late or being lazy.





All times are GMT -7. The time now is 09:51 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!